# SDR AALA201711159001

- Difficulty date: October 30, 2017
- Submitted: November 30, 2017
- Operation: Air carrier
- Aircraft: N752US
- Make and model: Airbus A319-112
- Aircraft serial: 1319
- Aircraft time: 41,134 hours, 29,731 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347219021100
- Condition: Corroded
- Location: Frame 66
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE RIGHT FLOORBEAM AT STATION Y-1292, FRAME 66. REMOVED AND INSTALLED NEW IAW SRM 51-72-11/51-42-11.
